Please use this identifier to cite or link to this item: https://hdl.handle.net/10321/793
Title: Comment on invalid JWKB unstable solutions of combined inertial­-Rossby waves
Authors: McKenzie, J. F. 
Issue Date: 2012
Publisher: Annales Geophysicae
Source: McKenzie, J. F. 2012. Comment on invalid JWKB unstable solutions of combined inertial-Rossby waves. Ann. Geophys., 30, 571-571, doi:10.5194/angeo-30-571-2012, 2012.
Description: 
Originally published in Annales Geophysicae, 2012: 30, 571-571.
URI: http://hdl.handle.net/10321/793
DOI: https://doi.org/10.5194/angeo-30-571-2012
Rights: This work is distributed under the Creative Commons Attribution 3.0 License.
Appears in Collections:Research Publications (Applied Sciences)

Files in This Item:
File Description SizeFormat
mckenzie_2012.pdf234.49 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

846
checked on Jul 14, 2024

Download(s)

291
checked on Jul 14, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.